Levaquin almost paralyzed me.

by Sue M
(Hutchinson, MN 55350)

In June, 2009, I took Levaquin for a sinus problem. When I was outside at a horse show, my shoulders and legs stopped working. I was paralyzed. I since have had back surgery, kneecap surgery, leg surgery, and am having cortisone shots on my shoulders.

I developed cancer in-between. I have constant headaches. I think this will continue forever.


Joshua Answers:

Hi Sue.

Wow. That sounds horrible.

Let's NOT have this go on forever!

I don't know what doctors have said, or if they've said anything to explain how and why, but the most likely explanation for your sudden lack of muscle control (muscle use, really), is Magnesium deficiency.

Levaquin, the entire family of Fluoroquinolone antibiotics, pulls magnesium from your body and your cells. In your case, it sounds like either a massive depletion, or you were already Magnesium insufficient and the Levaquin left you DEPLETED!

It's also a safe bet that your Vitamin D level was, and still is, far too low.

And I imagine there's other things at play too, but I'd need to know more.

Levaquin Tendonitis is a HUGE problem caused by Levaquin. But Levaquin -Toxicity- is just as big a problem.

Between Levaquin cytotoxicity causing your body to create more waste product, and stopping your body from being able to naturally detox like it's supposed to, it makes the ecology of your body (or body parts, depending) boggy and polluted.

And that's bad for the body in many many ways.

I highly suggest that you get The Levaquin Tendonitis Solution ebook.

It will give more indepth explanation, as well as a plan for what to do about it to give your body the best chance to recover and heal and get healthy.

At the very least, check out the Vitamin D pages on Kerri's www.Easy-Immune-Health.com, and her Magnesium Dosage page.

Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!




Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.

Comments for Levaquin almost paralyzed me.

Average Rating starstarstarstarstar

Click here to add your own comments

Jan 03, 2011
Don't give up Sue!
by: Don

So much surgery..Hi Sue, sorry to hear of your story, the doctors who prescribed you this deadly drug are out walking around the golf course..Please listen to Joshua and absorb every word. Yes! You can beat this even Cancer! The biggest one that changed my life was..Magnesium..Unfortunately, you have to take control of your own life..my two cents..good luck to you, there are people in cyberspace who want you to get better too!!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.